# SDR USAA2012090500056

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 39,951 hours, 14,488 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277000
- Part serial: 508
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 39,951 hours, 14,488 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR DAMPER LOW PRESSURE AT 2R DOOR.  SERVICED EMERGENCY DOOR DAMPER AT 2R DOOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-A.
